# SDR ASAA0843564

- Difficulty date: September 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603191
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT T/E WEDGE LOWER SURFACE CHAFED CENTER AREA.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED IAW B737 400 SRM REPAIR 4.
